Help RLS during daytime

Hello, I am Tessa and i suffer from RLS since I was a child. Since last year I am on 5x 0.088microgram of Pramipexole for the night (take 2 hours before sleeptime) and most of the nights this works fine for me.

The problem that I have now is that I have it during the day when I try to have some relaxing time (ex.sunbading on holiday).

Any advice/tips please as to what medication is available so I can at least during holidays have some RLS-free moments?

My GP agreed to add an extra 0.088mg Pramipexole/day for during holiday, I fear that is not going to help.

11 Replies

  • How long have you been having RLS symptoms in the day. It could be you are starting to have augmentation. The Pramipexole can make things worse rather than better. The new recommended dose for Pramipexole is no more than 2 pills of the 0.088mg.

  • Thanks Elisse. I always have RLS during the day but as I am active it doesn't bother me as much. It is just that when I go on holiday or when I am sick and not move my legs that the problem starts so I was wondering if there is something I can take for those moments. Pramipexole works perfect for me, I started on 2 pills of 0.088mg but that did not keep my legs calm at night, it's only since I am taking 5 of them that I can finally sleep at night.

  • Did this medication ever stop you sleeping? Took my first one last night and didnt sleep at all!!!!! Wide awake ALL night 😞😞😞💤💤💤

    Im too scared to take another one tonight incase the same thing happens again.

  • Hi Helen, I sleep like a baby since I am on Pramipexole. I just did a Google search and it says when they give you insomnia to tell your doctor, maybe these are not suitable for you. Hope there is another medication that can help you. Have you tried Tramadol?

  • Ive just got ropinirole today to try. Hopefully not the same side effects as pramipexole! Thanx for the reply.

  • Oh that is great Helen, please let me know how it goes with the new meds.

  • I will thanx

  • So ropinirole were rubbish too!!!! Ended up back at the doctors again who said i must be very sensitive to the ingredients in these meds 😞

    Ended up with very strong co codimol to see how they go! Fingers crossed its 3rd time lucky!!! 😉

  • Oh :( Hope Cocodimol helps for you, for me it was no good as I couldn't go to the toilet for days :P

  • Hello Tease-ah and Helen, unfortunately constipation is one of the side effects that most people suffer from when taking cocodamols. :(

    Let's hope this is not a problem for you Helen if they give your some sleep.


  • Oh great! Something else to look forward to! 😉

You may also like...